SOME INTEGRAL INEQUALITIES FOR FUNCTIONS WHOSE SECOND DERIVATIVES ARE FI-CONVEX BY USING FRACTIONAL INTEGRALS
Author(s) : M.ESRA YILDIRIM, ABDULLAHAKKURT, HUSEYINYILDIRIM
Issue : Volume 4 No. 2 (2016)
Pages : 1-9
 View PDF Article (296 KB) - Downloads:151
 
PARTIAL DERIVATIVE EFFECTS IN TWO-DIMENSIONAL SPLINE FUNCTION NODES
Author(s) : OGUZER SINAN
Issue : Volume 4 No. 2 (2016)
Pages : 10-16
 View PDF Article (724 KB) - Downloads:62
 
ON RECTIFYING SLANT HELICES IN EUCLIDEAN 3-SPACE
Author(s) : BULENT ALTUNKAYA, FERDA K.AKSOYAK, LEVENT KULA, CAHIT AYTEKIN
Issue : Volume 4 No. 2 (2016)
Pages : 17-24
 View PDF Article (2030 KB) - Downloads:76
 
ON THE FAMILY OF METRICS FOR SOME PLATONIC AND ARCHIMEDEAN POLYHEDRA
Author(s) : OZCAN GELISGEN, ZEYNEPCAN
Issue : Volume 4 No. 2 (2016)
Pages : 25-33
 View PDF Article (449 KB) - Downloads:50
 
GRAPHS WHICH ARE DETERMINED BY THEIR SPECTRUM
Author(s) : ALI ZEYDI ABDIAN
Issue : Volume 4 No. 2 (2016)
Pages : 34-41
 View PDF Article (281 KB) - Downloads:45
 
ON THE UNIQUENESS OF PRODUCT OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS
Author(s) : RENUKADEVI S. DYAVANAL, ASHWINI M. HATTIKAL
Issue : Volume 4 No. 2 (2016)
Pages : 42-55
 View PDF Article (353 KB) - Downloads:38
 
ON SOME NEW DIFFERENCE SEQUENCE SPACES OF RIESZ MEAN AND A MUSIELAK-ORLICZ FUNCTION
Author(s) : KULDIP RAJ, RENU ANAND
Issue : Volume 4 No. 2 (2016)
Pages : 56-69
 View PDF Article (342 KB) - Downloads:31
 
SOME NEW INEQUALITIES OF HERMITE-HADAMARD-FEJER TYPE FOR s-CONVEX FUNCTIONS
Author(s) : Çetin Yıldız
Issue : Volume 4 No. 2 (2016)
Pages : 70-78
 View PDF Article (287 KB) - Downloads:43
 
ON HADAMARD-TYPE INEQUALITIES FOR k-FRACTIONAL INTEGRALS
Author(s) : GHULAM FARID, ATIQ UR REHMAN, MOQUDDSA ZAHRA
Issue : Volume 4 No. 2 (2016)
Pages : 79-86
 View PDF Article (275 KB) - Downloads:43
 
ON ALMOST IDEAL CONVERGENCE WITH RESPECT TO AN ORLICZ FUNCTION
Author(s) : EMRAH EVREN KARA, MAHMUT DASTAN, MERVE ILKHAN
Issue : Volume 4 No. 2 (2016)
Pages : 87-94
 View PDF Article (306 KB) - Downloads:47
 
BLASCHKE APPROACH TO EULER-SAVARY FORMULAE FOR ONE PARAMETER DUAL HYPERBOLIC SPHERICAL MOTION
Author(s) : ZEHRA EKINCI, H. HUSEYIN UGURLU
Issue : Volume 4 No. 2 (2016)
Pages : 95-115
 View PDF Article (370 KB) - Downloads:28
 
THE ANALYSIS OF THE EFFECT OF THE NORMS IN THE STEP SIZE SELECTION FOR THE NUMERICAL INTEGRATION
Author(s) : GULNUR CELIK KIZILKAN, AHMETDUMAN, KEMALAYDIN
Issue : Volume 4 No. 2 (2016)
Pages : 116-123
 View PDF Article (555 KB) - Downloads:27
 
ON FANO CONFIGURATIONS OF THE LEFT HALL PLANE OF ORDER 9
Author(s) : ZIYA AKÇA, SÜHEYLAEKMEKÇİ, AYSEBAYAR
Issue : Volume 4 No. 2 (2016)
Pages : 124-131
 View PDF Article (1250 KB) - Downloads:20
 
ON THE PARANORMED TAYLOR SEQUENCE SPACES
Author(s) : HACER BILGIN ELLIDOKUZOGLU, SERKAN DEMIRIZ
Issue : Volume 4 No. 2 (2016)
Pages : 132-148
 View PDF Article (365 KB) - Downloads:20
 
A MESH-FREE TECHNIQUE OF NUMERICAL SOLUTION OF NEWLY DEFINED CONFORMABLE DIFFERENTIAL EQUATIONS
Author(s) : FUAT USTA
Issue : Volume 4 No. 2 (2016)
Pages : 149-157
 View PDF Article (353 KB) - Downloads:31
 
PERIODIC SOLUTIONS FOR THIRD ORDER DELAY DIFFERENTIAL EQUATION IMPULSES WITH FREDHOLM OPERATOR OF INDEX ZERO
Author(s) : S. S.BALAMURALITHARAN
Issue : Volume 4 No. 2 (2016)
Pages : 158-168
 View PDF Article (319 KB) - Downloads:21
 
SOME SPACES OF A-IDEAL CONVERGENT SEQUENCES DEFINED BY MUSIELAK-ORLICZ FUNCTION
Author(s) : SELMA ALTUNDAG, MERVEABAY
Issue : Volume 4 No. 2 (2016)
Pages : 169-176
 View PDF Article (333 KB) - Downloads:28
 
SOME ESTIMATES FOR THE GENERALIZED FOURIER-DUNKL TRANSFORM IN THE SPACE L2 ;n
Author(s) : R. DAHER, S. EL OUADIH
Issue : Volume 4 No. 2 (2016)
Pages : 177-182
 View PDF Article (264 KB) - Downloads:22
 
I-LIMIT SUPERIOR AND I-LIMIT INFERIOR FOR SEQUENCES OF FUZZY NUMBERS
Author(s) : OZER TALO, ERDINC DUNDAR
Issue : Volume 4 No. 2 (2016)
Pages : 183-192
 View PDF Article (291 KB) - Downloads:27
 
BIOPERATIONS ON -SEMIOPEN SETS
Author(s) : ALIAS B. KHALAF, HARIWAN Z. IBRAHIM
Issue : Volume 4 No. 2 (2016)
Pages : 193-208
 View PDF Article (300 KB) - Downloads:22
 
COVARIENT DERIVATIVES OF ALMOST CONTACT STRUCTURE AND ALMOST PARACONTACT STRUCTURE WITH RESPECT TO X^C AND X^V ON TANGENT BUNDLE T(M)
Author(s) : HASIM CAYIR
Issue : Volume 4 No. 2 (2016)
Pages : 209-216
 View PDF Article (265 KB) - Downloads:29
 
GRONWALL TYPE INEQUALITIES FOR CONFORMABLE FRACTIONAL INTEGRALS
Author(s) : Mehmet Zeki SARIKAYA
Issue : Volume 4 No. 2 (2016)
Pages : 217-222
 View PDF Article (272 KB) - Downloads:40
 
AN EXAMINATION ON THE MANNHEIM FRENET RULED SURFACE BASED ON NORMAL VECTOR FIELDS IN E3
Author(s) : SEYDA KILICOGLU
Issue : Volume 4 No. 2 (2016)
Pages : 223-229
 View PDF Article (325 KB) - Downloads:22
 
COMPARATIVE GROWTH ESTIMATES OF DIFFERENTIAL MONOMIALS DEPENDING UPON THEIR RELATIVE ORDERS, RELATIVE TYPE AND RELATIVE WEAK TYPE
Author(s) : SANJIB KUMAR DATTA, TANMAY BISWAS
Issue : Volume 4 No. 2 (2016)
Pages : 230-246
 View PDF Article (312 KB) - Downloads:21
 
TRIVARIATE FIBONACCI AND LUCAS POLYNOMIALS
Author(s) : E. GOKCEN KOCER, HATICE GEDIKCE
Issue : Volume 4 No. 2 (2016)
Pages : 247-254
 View PDF Article (249 KB) - Downloads:33
 
ON SHERMAN'S TYPE INEQUALITIES FOR n-CONVEX FUNCTION WITH APPLICATIONS
Author(s) : M. ADIL KHAN, S. IVELIC BRADANOVIC, J. PECARIC
Issue : Volume 4 No. 2 (2016)
Pages : 255-270
 View PDF Article (332 KB) - Downloads:35
 
SCREEN SEMI-INVARYANT HALF-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD WITH QUARTER-SYMMETRIC CONNECTION
Author(s) : OĞUZHAN BAHADIR
Issue : Volume 4 No. 2 (2016)
Pages : 271-281
 View PDF Article (262 KB) - Downloads:25
 
ON THE STRICTION CURVES OF INVOLUTIVE FRENET RULED SURFACES IN E3
Author(s) : SEYDA KILICOGLU, SULEYMAN SENYURT, ABDUSSAMET CALISKAN
Issue : Volume 4 No. 2 (2016)
Pages : 282-289
 View PDF Article (318 KB) - Downloads:30
 
SPHERICAL PRODUCT SURFACES IN THE GALILEAN SPACE
Author(s) : MUHITTIN EVREN AYDIN, ALPER OSMAN OGRENMIS
Issue : Volume 4 No. 2 (2016)
Pages : 290-298
 View PDF Article (358 KB) - Downloads:39
 
THE CHARACTERIZATIONS OF SPACELIKE CURVES IN R4
Author(s) : M. AYKUT AKGUN, A. IHSANSIVRIDAG, EROLKILIC
Issue : Volume 4 No. 2 (2016)
Pages : 299-307
 View PDF Article (263 KB) - Downloads:47

 

 

 


Flag Counter